Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 871693, 9 pages
http://dx.doi.org/10.1155/2011/871693
Research Article

Existence of Positive Periodic Solutions for a Class of n-Species Competition Systems with Impulses

Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 20 May 2011; Accepted 11 July 2011

Academic Editor: Khalil Ezzinbi

Copyright © 2011 Peilian Guo and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peilian Guo and Yansheng Liu, “Existence of Positive Periodic Solutions for a Class of -Species Competition Systems with Impulses,” International Journal of Differential Equations, vol. 2011, Article ID 871693, 9 pages, 2011. https://doi.org/10.1155/2011/871693.